# SDR 03FDEA00974

- Difficulty date: June 26, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727-200
- Aircraft serial: 21330
- Aircraft time: 62,009 hours, 42,789 cycles
- Engine: Pwa JT8D15A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Part number: JT8D15AQM
- Part serial: 708951
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

AT FL330, NR 2 ENGINE OIL TEMP ROSE TO HIGH IN THE YELLOW RANGE. ADDING FUEL FLOW BY   INCREASING THROTTLE DID NOT HELP. AFTER 15 MINS IN YELLOW BAND, SHUTDOWN NR 2   ENGINE IAW ENGINE FAILURE/SHUTDOWN CHECKLIST. WHEN THROTTLE RETARDED TO IDLE,   NR 2 ENG OIL TEMP ROSE ABOVE RED LINE BY 10 DEGREES. SHUTDOWN SUCCESSFUL, LANDED AT KCLE WITH NO FURTHER INCIDENT.  IAW WORK CARD 70TOOO2 REPLACED NO.2 ENGINE.
